|Table of Contents|

Robust Stabilization Analysis of a Class of Switched Lurie Systems with Parameter Uncertainty

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2009年02期
Page:
152-155
Research Field:
Publishing date:

Info

Title:
Robust Stabilization Analysis of a Class of Switched Lurie Systems with Parameter Uncertainty
Author(s):
FANG Zhi-ming12XIANG Zheng-rong1CHEN Qing-wei1
1.School of Automation,NUST,Nanjing 210094,China;2.School of Electrical and Information Engineering,Jiangsu University,Zhenjiang 212013,China
Keywords:
switched systems multi-Lyapunov functions linear matrix inequality robust stabilization
PACS:
TP13
DOI:
-
Abstract:
Robust stabilization of a class of nonlinear switched systems with parameter uncertainty is investigated here.All the subsystems of the class of nonlinear switched systems are Lurie systems.Based on the multi-Lyapunov functions technique,Lyapunov function of every subsystem is found.Based on the linear matrix inequality(LMI) technique,the conditions for robust stabilization of this class of nonlinear switched systems with parameter uncertainty are presented.Multi-Lyapunov functions and other designed parameters can be obtained by using MATLAB software.A numerical example is given to illustrate the effectiveness of the proposed results.

References:

[ 1] Zhao J, D im irovski G M. Quadra tic stab ility of a c lass o f sw itched nonlinear system s[ J]. IEEE Trans on Autom atic Con tro ,l 2004, 49( 4): 574- 578.
[ 2] Zhao S Z, Zhao J. Quadratic stability of sw itched nonlinea r system s in block- tr iangular form [ J]. Ac taAutom atica S inica, 2005, 31( 4): 631- 633.
[ 3] M anc illa-Agu ila r J L. A cond ition fo r the stab ility o f sw itched non linear sy stem s[ J]. IEEE T rans on Automa tic Contro,l 2000, 45( 11): 2077- 2079.
[ 4] X ieW X, W en C Y, L i Z G. Input- to- state stab ilization o f sw itched nonlinear system s[ J] . IEEE Trans on Autom atic Contro ,l 2001, 46( 7): 1111- 1116.
[ 5] Zhang L J, Liu S, Lan H. On stability o f sw itched hom ogeneous nonlinear system s[ J] . M athem atica l Ana lysis and App lications, 2007, 334: 414- 430.
[ 6] M argalio tM, Liberzon D. Lie-algebra ic stab ility conditions for nonlinear sw itched system s and differential inc lusions[ J]. System s and Contro l Le tters, 2006, 55 ( 5): 8- 16. [ 7] Bo scain U, Char lo tG, S iga lottiM. Stab ility o f nonlinear sw itched sy stem s on the plane[ A]. Pro ceedings o f the 44 th IEEE Conference on Dec ision and Contro,l and the European Control Conference 2005 [ C ]. Sev ille: The 44 th IEEE Con ference on Decision and Contro ,l and the European Contro l Conference 2005, 2005. 3285- 3290.
[ 8] E -l Farra1 N H, M haskar P, Christo fides P D. Output feedback control o f sw itched nonlinear sy stem s using mu ltiple Lyapunov functions[ J]. Sy stem s and Contro l Letters, 2005, 54( 5): 1163- 1182.
[ 9] BranickyM S. Mu ltiple lyapunov functions and other analysis tools for sw itched and hybrid system s[ J]. IEEE Trans on Automatic Con tro ,l 1998, 43( 4): 475- 482.
[ 10] W ang Y, X ie L, de Souza C E. Robust contro l of a class of uncerta in non linear sy stem s[ J]. System s and Con tro l Letters, 1992, 19( 2): 139- 149.

Memo

Memo:
-
Last Update: 2012-11-19